# SDR SWAA2022120971962

- Difficulty date: November 15, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 540 LT SIDE BRACKET AT AIR CONDITIONING BAY.   REPLACED THE BRACKET IAW SRM 51-40-02 AND 51-10-02 ITEM 9.
